# SDR C2XA03BT018

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 1,817 hours, 1,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Block
- Part number: GS02550C
- Condition: Faulty
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR---CO2297, CREW REPORTED, "ON CLIMB AFTER TAKEOFF, WE GOT A LANDING GEAR DISAGREEMENT MESSAGE ON EICAS MESSAGE WITH LANDING GEAR INDICATION SHOWING UP IN RED. GEAR WAS UP AND CAME DOWN NORMALLY WITH THE LANDING GEAR LEVER."  MAINTENANCE FOUND BAD GROUND TO PINS 1,5,9,AND 10 AT LANDING GEAR LEVER GROUND BLOCK. REMOVED AND REPLACED LANDING GEAR LEVER GROUND TERMINAL BLOCK IAW EMB145 MM #20-13-05 AND EMB145 WM #32-33-50. OPS.CHECKED OF LANDING GEAR IAW EMB145 MM #32-30-00. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
